# SDR QXEA2015060100292

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 33,971 hours, 35,580 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine Pec
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, THROUGH ABOUT 1500 FT POWERPLANT MESSAGE ON ED ILLUMINATED.  RETURN TO FIELD.  LANDING UNEVENTFUL.  FOUND NR 1 ENGINE  FAULT CODES 120B & 134B.  R & R NR 1 ENGINE PEC WIRING HARNESS.  RETURNED TO SERVICE.
